MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TOWEL,OR,DSP,ST,BLUE,STD,6/PK,12PK/CS

Medline Industries, LP MEDLINE; TOWEL,OR,DSP,ST,BLUE,STD,6/PK,12PK/CS
Catalog Number MDT2168286
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the or towels have lint that has been coming off and finding it in their heparinized saline bowls and after they wipe their wires down.There is a concern that this can potentially cause harm to a patient while doing angio type procedures.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that the or towels have lint that has been coming off and finding it in their heparinized saline bowls and after they wipe their wires down.There is a concern that this can potentially cause harm to a patient while doing angio type procedures.

Brand Name
MEDLINE
Common Device Name
TOWEL,OR,DSP,ST,BLUE,STD,6/PK,12PK/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093--275
MDR Report Key50038090
Report Number1417592-2026-07914
Device Sequence Number15909014
Product Code FRL
UDI-Device Identifier10080196282746
UDI-Public10080196282746
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMDT2168286
Device Lot Number50525120099
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown